| Catalog Number |
ULT8.5-38-25-P-5S-CLDM-WF-HC |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/29/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that approximately eight days after the catheter was placed in the patient that the hub separated from the catheter.There were no reported adverse effects to the patient.